Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 12, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at May 31, 2018, 5:02 PM EDT for Knox County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2018, 5:02 PM EDT (21:02 UTC)
- Expired
- May 31, 2018, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Knox County, KY
The radar
The Jackson,KY radar (KJKL), 93 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
481
WGUS53 KJKL 312102
FFWJKL
KYC121-010000-
/O.NEW.KJKL.FF.W.0012.180531T2102Z-180601T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
502 PM EDT THU MAY 31 2018
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Northwestern Knox County in southeastern Kentucky...
* Until 800 PM EDT
* At 502 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Barbourville, Cannon, Garrich, Emmanuel, Barnyard, Hinkle,
Rossland, Jarvis, Girdler, Heidrick, Baileys Switch, Indian Creek,
Dishman Springs, Gray, Dewitt, Yeager, Wilton, Baughman, Bimble and
Knoxfork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3686 8406 3689 8407 3690 8408 3693 8408
3698 8398 3698 8396 3700 8393 3701 8393
3693 8383 3692 8372 3684 8372
$$
KAS1 follow-up statement
911
WGUS73 KJKL 312359
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
759 PM EDT THU MAY 31 2018
KYC121-010008-
/O.EXP.KJKL.FF.W.0012.000000T0000Z-180601T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox KY-
759 PM EDT THU MAY 31 2018
...THE FLASH FLOOD WARNING FOR NORTHWESTERN KNOX COUNTY WILL EXPIRE
AT 800 PM EDT...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Therefore the warning will be allowed to expire.
LAT...LON 3686 8406 3689 8407 3690 8408 3693 8408
3698 8398 3698 8396 3700 8393 3701 8393
3693 8383 3692 8372 3684 8372
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:41 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 31, 2:41 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 241 PM EDT Thu May 31 2018 .UPDATE... Issued at 139 PM EDT THU MAY 31 2018 Line of showers and storms continues to advance east into more of eastern Kentucky with strong winds and heavy rain the main threats. The activity may be weakening a bit with storms starting to train across central Kentucky. We may need to monitor the flash flood threat over the next few hours. Another complex of showers and storms continues to progress east across western Kentucky and may work into the area later this afternoon if instability can recover from the earlier activity. No significant updates made at this time. UPDATE Issued at 1227 PM EDT THU MAY 31 2018 Line of showers and storms now bearing down on the area. The line has built to the south a bit and now looks to take aim on areas between the Hal Rogers Parkway and I-64. Instability has increased to near 2500J/kg. DCAPE is also nearing 1300J/kg, which is more than sufficient to mix down some damaging wind gusts. Some nice velocity signatures have been noted on KJKL radar suggesting there is some decent potential for some strong winds getting to the surface. In fact a warning has already been issued upstream. Updated grids to increase pops and sky cover. Also adjusted temperatures to reflect a temperature drop with the line of storms moving through. UPDATE Issued at 1039 AM EDT THU MAY 31 2018 A complex of showers and storms continues to approach the lexington area from the west and is expected to move into areas along and north of the Mountain Parkway by noon. Have updated pops and weather to bring them up to likely and categorical for these areas. Areas further south will stay dry into the afternoon, but we are watching another complex of showers/storms in western Kentucky that may move into southern Kentucky late this afternoon. UPDATE Issued at 954 AM EDT THU MAY 31 2018 Shower/storm activity from this morning is exiting to the east into West Virginia. Still a few isolated showers impacting areas across Wayne and McCreary counties. Otherwise, much of the area has cleared out in the wake of the early morning activity with temperatures already rising sharply through the 70s. With dewpoints holding around 70, already seeing some instability develop across east Kentucky. Watching a few storms near Louisville this morning as they are tracking east towards the area. These should arrive here by early afternoon. By then, we will have had plenty of sunshine and instability in place. This could allow this activity to strengthen as it approaches the area. SPC did expand the slight risk over more of eastern Kentucky with the 9 am update this morning. This makes sense given the instability we will see today. Shear is not fantastic, but may be just enough to produce some strong to severe storms. Models do not have much of a handle on what is happening out there this morning, so may need to do more nowcast updates today given the uncertainty. As it stands right now, the activity near Louisville will reach our Bluegrass counties around noon. UPDATE Issued at 700 AM EDT THU MAY 31 2018 Forecast is in pretty good shape so far. An area showers is currently making its way across the SE portion of the CWA, so went ahead and increased coverage to scattered here. Latest HRRR shows this broken line continuing to deteriorate over the next couple of hours as better convection begins to develop across south-central Kentucky. Loaded in the latest observations to make sure the near term grids for temps, dew points, and winds was on track with the near term forecast. All updates have been sent to NDFD/web. && .SHORT TERM...(Today through Friday) Issued at 440 AM EDT THU MAY 31 2018 Today's weather will feature continued SW flow, pulling warm and moist air from the Gulf of Mexico into the Ohio River Valley. An upper level wave is expected to be in place across eastern Kentucky today, dampening as a deeper wave forms near the Mississippi River Valley. This second, deeper wave is poised to move across Kentucky during the overnight and through the day Friday. At the surface, a cold front will begin to from over Missouri and Illinois today. Following the progression of the upper level shortwave, this front will shift eastward toward the Ohio River overnight, and then traverse Kentucky southward through the day Friday. As for sensible weather, expect the continuation of warm and humid conditions across the region for the short term portion of the forecast. Highs today will be in the mid 80s, but with humidity will feel closer to 90 degrees. Overnight lows will be in the upper 60s, and Friday will be a couple degrees cooler with the passing cold front, with low to mid 80s forecast. The tricky part comes with the precip chances throughout the period. With the upper level wave moving overhead, and a warm/moist airmass in place, expect the development of convection throughout the daytime hours, peaking in the afternoon/evening. While soundings continue to look robust, with LI's near -10 and CAPE topping 3,000 j/kg in many locations across eastern KY this afternoon, the shear still looks underwhelming, both in speed and direction. The best directional shear (though still not great) continues to lie across the far SW CWA, west of I-65 where SPC still has a slight risk outlined for the day. This lack of shear will make it hard for storms to organize and reach severe limits, but can't rule out the possibility of some stronger storms throughout the day, and perhaps some isolated severe. Regardless, any storm that develops will likely put down some heavy rainfall and may not be moving very quickly given the lack of good steering flow, so will continue to watch for training and/or slow moving storms for isolated flash flood potential. As we head into the overnight, the second upper level wave begins to impact Kentucky, staying mainly across the western and central portions of the state. The surface cold front will also near the Ohio River, becoming a focal point for overnight convection. With that in mind, the latest CAMs/hi-res models are actually diminishing any convective potential across eastern Kentucky throughout the overnight, and keeping the focus well to our west. Latest NAM12 forecast soundings do show a pretty steep inversion setting up overnight which will likely deter from new convective development. However, instability will remain in place aloft through much of the night, so can't rule out some lingering storms and/or isolated development. After collaboration with neighboring offices, lowered pops across our CWA drastically compared to the model blends and synoptic models (though even the GFS and ECMWF were hinting at a dry far SE overnight). Did leave in chance pops along our western border next to LMK, in case any convection associated with the cold front is able to propagate far enough eastward to reach our CWA before dissipating. Heading into Friday, the wave shifts across eastern Kentucky and the cold front also begins to traverse the CWA. Once again, expect this to couple with the warm/moist airmass in place to produce another round of scattered to numerous showers and thunderstorms. Decent CAPEs just under 3,000 j/kg and steep lapse rates will be in place, but shear will still be lacking, especially as winds turn more westerly late in the day as the cold front passes though. Again, expect organization to be hard to achieve with any storm that develops, though some isolated storms may be able to reach near severe limits. Continued heavy downpours and isolated flash flooding will be of concern this day as well with the same factors in place as today. .LONG TERM...(Saturday through Thursday) Issued at 241 PM EDT THU MAY 31 2018 The extended portion of the forecast begins on Saturday with an active upper level pattern in place. Expect a pattern with an increase in amplitude as the models suggest a ridge building in the western CONUS with a trough setting up over the east. Closer to the surface, on Saturday an exiting cold front will be slow to shift east with lingering high pressure to the east. This will likely keep a focus of shower and thunderstorm over far eastern Kentucky. Thus will keep pops over the east for Saturday. For Sunday, a second trough will track over the ridge in the west that has shifted east slightly in the Plains. This wave will then track southeast into the OH Valley. Model soundings suggest ample instability for this event. Thus will expect another round of showers and thunderstorms for Sunday and Sunday night. The mentioned upper level ridge will shift east as well through the period. The mid level subsidence will eventually work its way into eastern Kentucky by Monday. This will result in a dry period across the area through the rest of the extended. Given the northwest flow setting up, a shortwave could clip the northeastern portion of the CWA for Tuesday afternoon. Otherwise, will expect a dry period for much of the rest of the extended with much cooler high temperatures. In fact, these temps are more in the normal range for this time of year. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 139 PM EDT THU MAY 31 2018 A complex of showers and storms will move across the area this afternoon. impacting areas in the northern half of the state. This will bring some sharply reduced visibilities. Storms may eventually affect areas farther south this evening, but confidence is low as models are not handling the current situation. Thus, may need some amendments later to include some thunderstorms as confidence increases. Could see some gusty winds around any shower or storm activity today. Activity could linger well into tonight, but confidence is low in timing and aerial coverage. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Friday for KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...KAS SHORT TERM...JMW LONG TERM...SHALLENBERGER AVIATION...KAS
Hazardous weather outlook, May 31, 2:05 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 205 PM EDT Thu May 31 2018 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-012115- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 205 PM EDT Thu May 31 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT FRIDAY... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected through tonight. Strong to severe thunderstorms are possible with damaging winds and flash flooding being the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible from Friday through Sunday, mainly during the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send in any reports of wind damage, heavy rain, and flooding this afternoon and evening. KAS
In the hours before
Special weather statement, May 31, 3:45 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
345 PM EDT THU MAY 31 2018
KYZ088-115-117-118-312030-
Perry-Harlan-Letcher-Leslie-
345 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARLAN...SOUTHERN
LETCHER...SOUTHERN LESLIE AND SOUTHEASTERN PERRY COUNTIES...
At 344 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Mayking to Gordon to Sandy Fork. Movement
was southeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Whitesburg, Harlan, Cumberland, Loyall, Evarts, Lynch, Benham,
Wallins Creek, Bobs Creek, Leatherwood, Bledsoe, Dizney, Colly,
Louellen, Premium, Coldiron, Sergent, Gilley, Clutts and Napier.
LAT...LON 3701 8351 3708 8304 3719 8275 3716 8263
3712 8272 3705 8272 3703 8275 3701 8283
3698 8287 3693 8286 3688 8289 3685 8301
3685 8307 3678 8313 3674 8314 3667 8346
TIME...MOT...LOC 1944Z 335DEG 25KT 3713 8273 3702 8300 3696 8350
CGALSpecial weather statement, May 31, 4:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service JACKSON KY
426 PM EDT THU MAY 31 2018
KYZ068-069-079-080-083-312100-
Jackson-Wayne-Rockcastle-Laurel-Pulaski-
426 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE...
NORTHERN LAUREL...PULASKI...JACKSON AND ROCKCASTLE COUNTIES...
At 426 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Clover Bottom to Woodstock to near
Jamestown. Movement was southeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Somerset, Monticello, Mount Vernon, McKee, Science Hill, Burnside,
Cains Store, Donaro, Bummer, Robinet, Shop Branch, Bandy, Tyner,
Horse Lick, Spiro, Mount Victory, Climax, Renfro Valley, Disputanta
and Shirley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3722 8475 3733 8451
3756 8416 3757 8411 3733 8383 3708 8424
3681 8494 3688 8503
TIME...MOT...LOC 2026Z 307DEG 18KT 3749 8414 3725 8451 3703 8508
CGALSpecial weather statement, May 31, 4:34 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service JACKSON KY
434 PM EDT THU MAY 31 2018
KYZ079-080-084>088-312115-
Whitley-McCreary-Knox-Bell-Harlan-Laurel-Pulaski-
434 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARLAN...
SOUTHWESTERN LAUREL...BELL...SOUTHWESTERN KNOX...SOUTHEASTERN
PULASKI...NORTHEASTERN MCCREARY AND WHITLEY COUNTIES...
At 434 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Rockcastle Springs to Walden to Kayjay to
Cubage to near Cranks. Movement was southwest at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Williamsburg, Barbourville, Harlan, Pineville, Middlesboro, Julip,
Bobs Creek, Varilla, Swan Lake, Cumberland Falls S.P., Ponza, Black
Snake, Mount Victory, Gausdale, Blanche, Krupp, Cubage, Bark Camp,
Dixie and Wasioto.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3659 8418 3664 8429 3694 8465 3714 8418
3695 8399 3685 8380 3679 8348 3685 8307
3674 8314 3670 8334 3667 8343 3667 8353
3662 8364 3658 8369
TIME...MOT...LOC 2034Z 025DEG 18KT 3701 8434 3684 8416 3674 8387 3671
8351 3674 8314
CGALLocal storm report, May 31, 4:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
437 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TSTM WND DMG 3 W DENNISTON 37.92N 83.59W
05/31/2018 MENIFEE KY 911 CALL CENTER
TREE DOWN ON 460 E.
0135 PM TSTM WND DMG DENNISTON 37.92N 83.54W
05/31/2018 MENIFEE KY 911 CALL CENTER
TREE DOWN ON HIGHWAY 77.
&&
JCARICOLocal storm report, May 31, 4:40 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
440 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD CLOVER BOTTOM 37.50N 84.15W
05/31/2018 JACKSON KY TRAINED SPOTTER
HIGHWAY 421 IS WASHED OUT AT CLOVER BOTTOM.
&&
SHALLENBERGERLocal storm report, May 31, 4:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
442 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD SANDGAP 37.48N 84.09W
05/31/2018 JACKSON KY TRAINED SPOTTER
HIGHWAY 421 WAS WASHED OUT AT SANDGAP.
&&
SHALLENBERGERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:34 PM EDT | Areal Flood Advisory | JKL | Estill, Montgomery, Powell | 3 hr |
| May 31, 12:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell | 47 min |
| May 31, 1:19 PM EDT | Special Weather Statement | JKL | Wolfe | 26 min |
| May 31, 1:30 PM EDT | Special Weather Statement | JKL | Lee | 30 min |
| May 31, 1:31 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Wolfe | 29 min |
| May 31, 1:44 PM EDT | Special Weather Statement | JKL | Estill | 31 min |
| May 31, 1:45 PM EDT | Areal Flood Advisory | JKL | Estill, Jackson, Lee, Rockcastle | 3 hr |
| May 31, 1:55 PM EDT | Special Weather Statement | JKL | Breathitt | 35 min |
| May 31, 2:03 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 11 hr |
| May 31, 2:21 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 24 min |
| May 31, 2:32 PM EDT | Flash Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| May 31, 2:39 PM EDT | Special Weather Statement | JKL | Owsley | 36 min |
| May 31, 2:45 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Owsley | 3 hr |
| May 31, 2:52 PM EDT | Special Weather Statement | JKL | Estill, Menifee, Powell, Wolfe | 23 min |
| May 31, 3:02 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Letcher, Pike | 28 min |
| May 31, 3:12 PM EDT | Special Weather Statement | JKL | Clay, Leslie | 33 min |
| May 31, 3:20 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Owsley | 3 hr |
| May 31, 3:24 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie | 3 hr |
| May 31, 3:39 PM EDT | Special Weather Statement | JKL | Martin, Pike | 36 min |
| May 31, 3:45 PM EDT | Special Weather Statement | JKL | Harlan, Letcher | 45 min |
| May 31, 4:08 PM EDT | Areal Flood Advisory | JKL | Laurel | 3 hr |
| May 31, 4:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 43 min |
| May 31, 4:26 PM EDT | Special Weather Statement | JKL | Jackson, Pulaski, Rockcastle | 34 min |
| May 31, 4:33 PM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 2 hr |
| May 31, 4:34 PM EDT | Special Weather Statement | JKL | Bell, Whitley | 41 min |
| May 31, 4:44 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Breathitt, Elliott, Lee, Magoffin, Menifee and 4 more | 46 min |
| May 31, 4:50 PM EDT | Areal Flood Advisory | JKL | Knox, Whitley | 3 hr |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Fleming, Rowan | 24 min |
| May 31, 5:03 PM EDT | Special Weather Statement | JKL | Laurel, McCreary, Wayne | 27 min |
| May 31, 5:13 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne | 3 hr |
| May 31, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Whitley | 44 min |
| May 31, 5:25 PM EDT | Areal Flood Warning | JKL | Jackson, Rockcastle | 3 hr |
| May 31, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 33 min |
| May 31, 5:38 PM EDT | Areal Flood Advisory | JKL | McCreary, Wayne, Whitley | 3 hr |
| May 31, 5:42 PM EDT | Flash Flood Warning | JKL | Laurel, McCreary, Whitley | 3 hr |
| May 31, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, McCreary, Whitley | 47 min |
| May 31, 6:01 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 29 min |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.